# SDR CA040623009

- Difficulty date: June 23, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 14,870 hours
- Engine: Allsn 250C20R2
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Condition: Perforated
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT REQUIREMENTS OF AD CF-2004-05(BHTC ASB 206L-04-127 REV A) A PIN HOLE IN THE EPOXY FILLER, APPROXIMATELY .012 IN. DIA, INTRUDING INTERNALLY, WAS FOUND.  WATER WAS OBSERVED DRAINING FROM THE HOLE.  BLADE HAS BEEN SCRAPPED.
